This is what B-Wise is all about

We created B-Wise for YOU, the youth of South Africa! This is your space to:

1. Get health information and ask questions that will be answered quickly by an expert.
2. Share your health needs and concerns with the National Department of Health.
3. Connect to health services in your community.
4. Make suggestions to improve health services for young people in South Africa.


Likes
35
Videos:
Add a Comment/Question
10
You need to be signed in to add a comment or like an article.


SIGN IN


B-Wise User MamaLayla 2 April 2020 19:10

My baby is 8 months and his got a very bad rash ....its not really a rash butit itches abd bleeds at the clinic the sister said its nappy rash that caused an infection..... but it does not seem to be healing its been months

B-Wise User Anonymous 13 February 2020 12:14

M loosing weight since i started using arv's,why is this happening?

B-Wise Expert Expert 14 February 2020 17:17

Hi there! Thank you for your question! Side effects such as weight loss are not uncommon. The most important thing is that you do not stop taking your medication. It would be best that you visit your clinic to get more help with managing your side effects.



B-Wise User Anonymous 28 December 2019 15:37

Hello I terminated my pregnancy in September at the same time I took a nespray injection then saw my period for like a month and a half then in September 18 I did an unprotected sex October didn't see my periods till now is there a possibility that I might be pregnant again help

B-Wise Expert Expert 30 December 2019 10:43

yes, it is best you take a home pregnancy test 



B-Wise User Anonymous 16 July 2019 14:00

I need help im suffering from depression nd sometimes I would want to end my life i feel like I will never be happy again I have low self esteem I feel like locking my self in a room forever not seeing or talking to anyone I create scenarios in my mind nd feel like they are true I can't sleep at night this is becoming worse please help me I'm tired of crying nd being sad everyday for no reason

B-Wise Expert Expert 16 July 2019 18:49

Hi there thanks for reaching out. It sounds like things are really hard right now, but we're so glad you are asking for help. You have a few options: you can speak to someone in your life is there's someone you trust. Or you can speak to a counsellor or social worker at a clinic. Or you can call a helpline where there are counsellors who can talk you through it. What would work best for you? If you feel like you might do something to hurt yourself, please tell someone now and get them to take you to the nearest hospital. You can also call Lifeline on 0117281347 or SADAG on 0800 21 22 23 (8am to 8pm) or 0800 12 13 14 (8pm to 8am). There are people who can help you and there is hope



B-Wise User Simphiwe Buthelezi 9 July 2019 08:24

I'm happy to be a part of this platform, hope it going to assist us as a Youth ð???ð???, also encourage young people to join us

B-Wise User Royallissaking 24 June 2019 10:52

It's a platform created for young people as well as adults that raises awareness on healthy living it teaches and educates about diseases that we live with on a daily basis but mostly importantly it supports those living with certain chronic diseases and educates those that are not how to treat the ones living with such diseases.

B-Wise User Thabiiiii 23 June 2019 18:31

I think that this is really an amazing platform for youth members.